# SDR MASA200500461

- Difficulty date: June 12, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 11,505 hours, 10,709 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Fire
- Location: Windshield
- Part time: 363 hours, 391 cycles
- Component: Windshield
- Component part number: 163500112
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIR SHUTTLE 2794 FROM CLT TO CRW, HAD VISIBLE FLAMES COMING FROM THE F/O WINDSHIELD HEAT WIRING AREA ON APPROACH.  THE CREW USED THE EXTINGUISHER TO STOP THE FLAMES AND DECLARED AN EMERGENCY ON LANDING AND LANDED SAFELY.  CONTRACT MX FOUND EVIDENCE OF EXTREME HEAT TO THE POSITIVE WIRE TO THE F/O WINDSHIELD HEAT WITH ASSOCIATED MELTING OF WIRE INSULATION.  AIRCRAFT FERRIED TO CLT AND WINDSHIELD, HEAT CONTROLLER, BURNED WIRING REPLACED.
